# SDR ZZDA2011473

- Difficulty date: May 11, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROWS 19, 23 AND 27 EMERGENCY LENS COVERS MISSING.  INSTALLED LENS COVERS AT ROWS 19, 23 AND 27 EMERGENCY LIGHTS REF: B717 AMM 33-51-04.  OK FOR SERVICE.
